MathSciNet Relay Station
MathSciNet bibliographic data
MR1097166 13G05 (13B22 13B25 13E05)
Gilmer, Robert; Heinzer, William; Lantz, David The Noetherian property in rings of integer-valued polynomials. Trans. Amer. Math. Soc. 338 (1993), no. 1, 187–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement